MathSciNet Relay Station
MathSciNet bibliographic data
MR1360773 (97a:11085) 11G05
Kraus, Alain Une remarque sur les points de torsion des courbes elliptiques. (French) [A remark about the torsion points of elliptic curves] C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 9, 1143–1146.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement